MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 40MM HUM LINER +2.5; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. 145-DEG PE 40MM HUM LINER +2.5; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-40-03
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 300-30-12 - equinoxe preserve stem 12mm: (b)(6) 320-32-40 - expanded glenosphere, 40mm, for small reverse: (b)(6) 320-35-08 - small superior/posterior aug glenoid plate,right: (b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +(b)(6) 315-35-00 - glnd kwire: (b)(6) 320-15-05 - eq rev locking screw: (b)(6) 320-20-00 - eq reverse torque defining screw kit: (b)(6) 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: (b)(6) 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: (b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm: (b)(6) 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm: (b)(6).
 
Event or Problem Description
Approximately 3 year(s), 4 month(s) and 20 day(s) post-operative of a right rtsa, it was reported via clinical study that the patient experienced disassociation of polyethylene.Subject noted pain when reaching.X-ray showed poly disassociation.The patient underwent standard reverse with preserve stem revision, in which the torque screw, humeral tray, humeral liner, glenosphere, and glenosphere locking screw were removed.The outcome is considered resolved and the clinical report indicates that this event is possibly related to the device(s) and definitely related to the procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6 mdr section codes updated/corrected: b, c, d, g the revision reported was likely the result of disassembly between the humeral liner and humeral tray.However, this cannot be confirmed and potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not returned for evaluation and images/radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 40MM HUM LINER +2.5
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20286322
Report Number1038671-2024-03665
Device Sequence Number7301504
Product Code PHX
UDI-Device Identifier10885862535047
UDI-Public10885862535047
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2024
Device Catalogue Number320-40-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date09/23/2025
Date Device Manufactured03/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age84 YR
Patient SexMale
Patient Weight91 KG
Patient RaceWhite